Advertisement

When can accidental Tylenol poisoning in children occur?

An accidental overdose of Tylenol (acetaminophen) can easily occur in a child because of their reduced weight and reduced recommended dosage. Tylenol poisoning can occur if you accidentally give your child the recommended adult dosage instead of the proper amount for children. If your child has a cold or the flu, you might also unknowingly give them more than one medication containing acetaminophen. Your child may also accidentally overdose if he or she mistakes medicine for candy, so be sure to keep medications far out of children's reach.

Continue Learning about Acetaminophen

How effective is acetaminophen for treating migraine?
Dr. Darria Long Gillespie, MDDr. Darria Long Gillespie, MD
Acetaminophen reduces moderate to severe migraine pain down to mild pain within 2 hours for about 50...
More Answers
How does acetaminophen relieve allergy and sinus symptoms?
Stacy Wiegman, PharmDStacy Wiegman, PharmD
Acetaminophen relieves any of the pain and fever that may be associated with allergy reactions a...
More Answers
Play It Safe When You Take Acetaminophen
Play It Safe When You Take Acetaminophen
How to Treat a Bee Sting
How to Treat a Bee Sting

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.